| Catalog Number |
68LP-175 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician reported left side deflation.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Physician reported left side deflation.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6, device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: one opening observed on posterior side assessed as fold flaw opening.Additional observations: creases were observed.Wear abrasion observed.Yellow particles observed inner the surface of the shell.No further actions are required as no manufacturing issues are observed.